# SDR DALA2024102010215

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 74,724 hours, 35,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 24d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DISC: EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. C/A: REMOVED AND REPLACED DAMAGED EMERGENCY MOUNTED PATH LIGHT ON SEAT 24D PER A320 AMM 33-51. OPS CHECK GOOD. (LP: 0612551)
